Alert archive / South Dakota / Wind Advisories in 2021
Wind Advisory 10, NWS Rapid City, SD
NWS Rapid City, SD issued this wind advisory at May 24, 2021, 1:31 PM MDT for 5 counties in South Dakota. It took effect at May 25, 2021, 8:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2021, 1:31 PM MDT (19:31 UTC)
- In effect from
- May 25, 2021, 8:00 AM MDT
- Expired
- May 25, 2021, 5:05 PM MDT
- In force
- 9 hr
- Issued by
- NWS Rapid City, SD
Counties Butte County, SD, Harding County, SD, Meade County, SD, Perkins County, SD, Ziebach County, SD
The radar
The Rapid City radar (KUDX), 109 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 7.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2650 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
845 WWUS73 KUNR 241931 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 131 PM MDT Mon May 24 2021 SDZ001-002-012>014-251215- /O.NEW.KUNR.WI.Y.0010.210525T1400Z-210526T0000Z/ Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach- Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, Faith, and Dupree 131 PM MDT Mon May 24 2021 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MDT TUESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Harding County, Perkins County, Butte County, the Northern Meade County Plains and Ziebach County. This includes the Tribal Lands of the Cheyenne River Reservation. * WHEN...From 8 AM to 6 PM MDT Tuesday. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/unr
3 follow-up statements
427 WWUS73 KUNR 250948 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 348 AM MDT Tue May 25 2021 SDZ001-002-012>014-260000- /O.CON.KUNR.WI.Y.0010.210525T1400Z-210526T0000Z/ Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach- Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, Faith, and Dupree 348 AM MDT Tue May 25 2021 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MDT THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Harding County, Butte County, Perkins County, Ziebach County and the Northern Meade County Plains. This includes the Tribal Lands of the Cheyenne River Reservation. * WHEN...From 8 AM this morning to 6 PM MDT this evening. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/unr
904 WWUS73 KUNR 252009 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 209 PM MDT Tue May 25 2021 SDZ001-002-012>014-260000- /O.CON.KUNR.WI.Y.0010.000000T0000Z-210526T0000Z/ Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach- Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, Faith, and Dupree 209 PM MDT Tue May 25 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Harding County, Butte County, Perkins County, Ziebach County and the Northern Meade County Plains. This includes the Tribal Lands of the Cheyenne River Reservation. * WHEN...From 8 AM this morning to 6 PM MDT this evening. * IMPACTS...Sudden wind gusts can cause drivers to lose control, especially in lightweight or high profile vehicles. Strong winds can cause blowing dust, reduced visibility, and flying debris. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/unr
829 WWUS73 KUNR 252305 NPWUNR URGENT - WEATHER MESSAGE National Weather Service Rapid City SD 505 PM MDT Tue May 25 2021 SDZ001-002-012>014-260015- /O.CAN.KUNR.WI.Y.0010.000000T0000Z-210526T0000Z/ Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach- Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, Faith, and Dupree 505 PM MDT Tue May 25 2021 ...WIND ADVISORY IS CANCELLED... Gusty northwest winds have fallen below advisory criteria across northwestern South Dakota, and will continue to diminish through the early evening hours. Therefore, the wind advisory has been cancelled. $$ For more information from the National Weather Service visit http://weather.gov/unr
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this wind advisory went out at May 24, 11:35 AM MDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 24, 11:35 AM MDT, 1 hour 56 minutes before
Area Forecast Discussion For Western SD and Northeastern WY National Weather Service Rapid City SD 1135 AM MDT Mon May 24 2021 .DISCUSSION...(Today Through Sunday) Issued at 233 AM MDT Mon May 24 2021 08z surface analysis had low pressure over northwest ND with trough into central WY. Drier air continues to infiltrate the CWA on westerly low level flow. Water vapour depicted upper low over southern AB with 110kt jet streak across the western Dakotas. Quiet weather for the start of the week. Today/Tuesday, upper low moves across far southern Canada and weakens as shortwave ridge builds into the northern Rockies ahead of upper trough moving into the northwest CONUS. Modestly tight pressure gradient will promote breezy/windy conditions through Tuesday, especially during the afternoon hours when low level lapse rates steepest. There is some hint that popcorny isolated shra/ts could develop during peak heating this afternoon and Tuesday afternoon given cyclonic flow aloft/steep lapse rates. Will keep forecast dry for now per consensus. Temperatures will be near guidance. Wednesday/Thursday, upper trough becomes upper low as it moves from the northern Rockies into the northern Plains. Cyclogenesis occurs over WY Wednesday with robust return flow/moisture advection into northeast WY/western SD. At least moderate MLCAPE/shear expected Wednesday afternoon/evening over the southern half of the CWA. Cap should erode allowing scattered TSRA to develop, some of which may bring large hail/damaging winds. Some disagreement with how far north instability makes it Wednesday as well as the possibility of stratus development given upslope component to boundary layer flow. TS Wednesday night should become mostly SHRA on Thursday bringing beneficial QPF. Temperatures near guidance in the south and below guidance in the south. Fast moving shortwave ridge brings quiet weather for Friday, but another upper trough moves through for the weekend with additional PoPs and seasonal temperatures. && .AVIATION...(For the 18Z TAFS Through 18Z Tuesday) Issued At 1132 AM MDT Mon May 24 2021 VFR conditions are expected through the TAF period. Breezy southwest winds have developed across much of northeastern WY and western SD and will persist through the afternoon. Occasional gusts over 35 kt are expected. Gusts and sustained winds will decrease after 00z, and particularly after 03z. Winds will switch over to northwesterly Tuesday with gusty winds beginning after 14-16Z Tuesday morning. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...None. WY...None. && DISCUSSION...Helgeson AVIATION...Eagan
Hazardous weather outlook, May 24, 5:13 AM MDT, 8 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Rapid City SD 513 AM MDT Mon May 24 2021 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-251300- Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach- Northern Black Hills-Northern Foot Hills-Rapid City- Southern Foot Hills-Central Black Hills-Southern Black Hills- Custer Co Plains-Pennington Co Plains-Haakon-Fall River- Oglala Lakota-Jackson-Bennett-Mellette-Todd-Tripp- Sturgis/Piedmont Foot Hills-Southern Meade Co Plains- Hermosa Foot Hills-Northern Campbell-Southern Campbell- Western Crook-Wyoming Black Hills-Weston-Northeastern Crook- 513 AM MDT Mon May 24 2021 /613 AM CDT Mon May 24 2021/ This Hazardous Weather Outlook is for portions of western South Dakota and northeastern Wyoming. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong to severe thunderstorms will be possible across the region Wednesday afternoon and evening. For now, the primary area of concern appears to be along and south of I-90, and primary hazards look to be large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. && Stay tuned to NOAA weather radio for further updates...or check our web site at weather.gov/rapidcity
In the hours before
Local storm report, May 24, 8:43 AM MDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
843 AM MDT MON MAY 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 1 E DWTN RAPID CITY 44.07N 103.21W
05/24/2021 M1.11 INCH PENNINGTON SD OFFICIAL NWS OBS
24 HOUR STORM TOTAL
&&
EAGANLocal storm report, May 24, 8:45 AM MDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
845 AM MDT MON MAY 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN RAPID CITY ARPT 44.05N 103.06W
05/24/2021 M1.35 INCH PENNINGTON SD ASOS
24 HOUR TOTAL
&&
EAGANLocal storm report, May 24, 9:26 AM MDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
926 AM MDT MON MAY 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 W HOT SPRINGS 43.44N 103.56W
05/24/2021 M1.11 INCH FALL RIVER SD COCORAHS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN 14 NW EDGEMONT 43.45N 104.02W
05/24/2021 M1.56 INCH FALL RIVER SD COCORAHS
24-HOUR RAINFALL.
&&
EAGANLocal storm report, May 24, 10:33 AM MDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1033 AM MDT MON MAY 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 12 WSW HEREFORD 44.33N 103.11W
05/23/2021 M1.27 INCH MEADE SD CO-OP OBSERVER
STORM TOTAL RAINFALL
&&
EAGANLocal storm report, May 24, 12:12 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1212 PM MDT MON MAY 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN MOUNT RUSHMORE 43.88N 103.46W
05/24/2021 M1.90 INCH PENNINGTON SD CO-OP OBSERVER
STORM TOTAL
1200 AM HEAVY RAIN 1 NNW PIEDMONT 44.24N 103.40W
05/24/2021 M1.65 INCH MEADE SD NWS EMPLOYEE
STORM TOTAL
0700 AM HEAVY RAIN 3 WNW RAPID CITY 44.10N 103.29W
05/24/2021 M1.23 INCH PENNINGTON SD COCORAHS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN 1 ESE PACTOLA RES 44.06N 103.48W
05/24/2021 M1.28 INCH PENNINGTON SD CO-OP OBSERVER
STORM TOTAL
0900 AM HEAVY RAIN LEAD 44.35N 103.75W
05/24/2021 M1.04 INCH LAWRENCE SD CO-OP OBSERVER
STORM TOTAL
&&
EAGANLocal storm report, May 24, 12:24 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RAPID CITY SD
1224 PM MDT MON MAY 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST 8 WNW USTA 45.25N 102.31W
05/23/2021 E60 MPH PERKINS SD TRAINED SPOTTER
0341 PM TSTM WND GST HOT SPRINGS 43.43N 103.48W
05/23/2021 M59 MPH FALL RIVER SD MESONET
0352 PM TORNADO 23 NNW FAITH 45.32N 102.21W
05/23/2021 PERKINS SD STORM CHASER
0400 PM TSTM WND GST PRINGLE 43.61N 103.60W
05/23/2021 E60 MPH CUSTER SD TRAINED SPOTTER
0400 PM TSTM WND DMG 5 N PRINGLE 43.68N 103.58W
05/23/2021 CUSTER SD EMERGENCY MNGR
OVER 100 TREES DOWN
0400 PM TORNADO 5 N PRINGLE 43.68N 103.59W
05/23/2021 CUSTER SD EMERGENCY MNGR
BASED ON PICTURES, THE TREE DAMAGE APPEARS TO BE CAUSED
BY A TORNADO.
0402 PM HAIL 1 SSW CUSTER 43.75N 103.61W
05/23/2021 E1.25 INCH CUSTER SD TRAINED SPOTTER
0403 PM TORNADO 6 S MEADOW 45.45N 102.22W
05/23/2021 PERKINS SD STORM CHASER
0405 PM TSTM WND GST 2 SSW CUSTER 43.73N 103.62W
05/23/2021 M68 MPH CUSTER SD ASOS
0408 PM HAIL 1 ENE CUSTER 43.77N 103.58W
05/23/2021 M0.75 INCH CUSTER SD COCORAHS
0410 PM TSTM WND DMG 4 NE CUSTER 43.81N 103.54W
05/23/2021 CUSTER SD TRAINED SPOTTER
TREES DOWN ON ROCKY ROAD
0410 PM TSTM WND DMG 5 ENE CUSTER 43.80N 103.52W
05/23/2021 CUSTER SD TRAINED SPOTTER
MULTIPLE TREES DOWN. DELAYED REPORT. TIME ESTIMATED
FROM RADAR.
0430 PM TSTM WND DMG HERMOSA 43.84N 103.19W
05/23/2021 CUSTER SD PUBLIC
TWO TREES DOWN. DELAYED REPORT. TIME ESTIMATED FROM
RADAR.
0445 PM TSTM WND GST 3 N JOHNSON SIDING 44.13N 103.43W
05/23/2021 E50 MPH PENNINGTON SD TRAINED SPOTTER
PEA SIZED HAIL AND OVER AN INCH OF RAIN SO FAR.
0447 PM HAIL 4 S DWTN RAPID CITY 44.02N 103.24W
05/23/2021 M1.00 INCH PENNINGTON SD NWS EMPLOYEE
0453 PM TSTM WND GST ELLSWORTH AFB 44.15N 103.10W
05/23/2021 M58 MPH MEADE SD OTHER FEDERAL
0455 PM TSTM WND GST RAPID CITY ARPT 44.05N 103.06W
05/23/2021 M58 MPH PENNINGTON SD ASOS
0458 PM HAIL 1 E DWTN RAPID CITY 44.08N 103.21W
05/23/2021 E1.00 INCH PENNINGTON SD PUBLIC
0510 PM TSTM WND GST 12 WSW HEREFORD 44.33N 103.11W
05/23/2021 E60 MPH MEADE SD CO-OP OBSERVER
0540 PM TSTM WND GST WASTA 44.07N 102.45W
05/23/2021 M70 MPH PENNINGTON SD MESONET
0559 PM TSTM WND GST CACTUS FLAT 43.84N 101.90W
05/23/2021 M62 MPH JACKSON SD MESONET
0605 PM TSTM WND GST 3 NNE CREIGHTON 44.29N 102.18W
05/23/2021 E60 MPH PENNINGTON SD TRAINED SPOTTER
PEA TO DIME SIZED HAIL
0640 PM TSTM WND GST 1 NNE FAITH 45.04N 102.02W
05/23/2021 M66 MPH MEADE SD ASOS
0650 PM TSTM WND GST 10 WSW RED ELM 44.99N 101.96W
05/23/2021 E60 MPH ZIEBACH SD TRAINED SPOTTER
0656 PM TSTM WND GST 1 NNE FAITH 45.04N 102.02W
05/23/2021 M66 MPH MEADE SD ASOS
0845 PM TSTM WND GST 4 SSE WITTEN 43.39N 100.07W
05/23/2021 M62 MPH TRIPP SD MESONET
0900 PM TSTM WND GST WINNER 43.37N 99.86W
05/23/2021 E60 MPH TRIPP SD LAW ENFORCEMENT
POWER IS OUT IN TOWN
0950 PM HEAVY RAIN 10 WSW RED ELM 44.99N 101.96W
05/23/2021 M0.90 INCH ZIEBACH SD TRAINED SPOTTER
6-HOUR RAINFALL.
1000 PM HEAVY RAIN 12 WSW HEREFORD 44.33N 103.11W
05/23/2021 M1.27 INCH MEADE SD CO-OP OBSERVER
STORM TOTAL RAINFALL
1004 PM HEAVY RAIN 11 ENE WANBLEE 43.64N 101.45W
05/23/2021 M0.50 INCH JACKSON SD TRAINED SPOTTER
12-HOUR RAINFALL.
1200 AM HEAVY RAIN 1 E DWTN RAPID CITY 44.07N 103.21W
05/24/2021 M1.11 INCH PENNINGTON SD OFFICIAL NWS OBS
24 HOUR STORM TOTAL
1200 AM HEAVY RAIN RAPID CITY ARPT 44.05N 103.06W
05/24/2021 M1.35 INCH PENNINGTON SD ASOS
24 HOUR TOTAL
1200 AM HEAVY RAIN MOUNT RUSHMORE 43.88N 103.46W
05/24/2021 M1.90 INCH PENNINGTON SD CO-OP OBSERVER
STORM TOTAL
1200 AM HEAVY RAIN 1 NNW PIEDMONT 44.24N 103.40W
05/24/2021 M1.65 INCH MEADE SD NWS EMPLOYEE
STORM TOTAL
0519 AM HEAVY RAIN 1 W NEWCASTLE 43.85N 104.23W
05/24/2021 M1.04 INCH WESTON WY COCORAHS
24-HOUR RAINFALL.
0530 AM HEAVY RAIN 4 NNW WHITEWOOD 44.52N 103.67W
05/24/2021 M1.03 INCH LAWRENCE SD COCORAHS
24-HOUR RAINFALL.
0600 AM HEAVY RAIN 5 E PIEDMONT 44.23N 103.30W
05/24/2021 M1.48 INCH MEADE SD COCORAHS
24-HOUR RAINFALL.
0600 AM HEAVY RAIN 5 ENE CUSTER 43.80N 103.52W
05/24/2021 M1.20 INCH CUSTER SD TRAINED SPOTTER
24-HOUR RAINFALL.
0600 AM HEAVY RAIN 4 NE RAPID CITY 44.10N 103.21W
05/24/2021 M1.10 INCH PENNINGTON SD COCORAHS
24-HOUR RAINFALL.
0605 AM HEAVY RAIN 11 NW UNION CENTER 44.66N 102.83W
05/24/2021 M1.12 INCH MEADE SD COCORAHS
24-HOUR RAINFALL.
0625 AM HEAVY RAIN 14 S REVA 45.34N 103.12W
05/24/2021 M1.91 INCH HARDING SD TRAINED SPOTTER
4 DAY TOTAL... 0.25 INCHES ON THURSDAY, 0.46 INCHES ON
FRIDAY, AND 1.20 INCHES OVER THE WEEKEND
0637 AM HEAVY RAIN 10 WNW RAPID CITY 44.13N 103.41W
05/24/2021 M1.64 INCH PENNINGTON SD COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 6 NNE RAPID CITY 44.16N 103.20W
05/24/2021 M1.33 INCH MEADE SD COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN HOT SPRINGS 43.44N 103.49W
05/24/2021 M1.00 INCH FALL RIVER SD COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 4 S RAPID CITY 44.02N 103.24W
05/24/2021 M1.15 INCH PENNINGTON SD COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 6 SSW LEAD 44.28N 103.81W
05/24/2021 M1.36 INCH LAWRENCE SD COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 9 W BISON 45.50N 102.64W
05/24/2021 M2.89 INCH PERKINS SD COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 3 WNW RAPID CITY 44.09N 103.30W
05/24/2021 M1.15 INCH PENNINGTON SD COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 8 NNE BOX ELDER 44.23N 103.03W
05/24/2021 M1.32 INCH MEADE SD COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN TILFORD 44.30N 103.43W
05/24/2021 M1.16 INCH MEADE SD COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 7 W RAPID CITY 44.09N 103.37W
05/24/2021 M1.87 INCH PENNINGTON SD COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 4 W HOT SPRINGS 43.44N 103.56W
05/24/2021 M1.11 INCH FALL RIVER SD COCORAHS
24-HOUR RAINFALL.
0700 AM HEAVY RAIN 3 WNW RAPID CITY 44.10N 103.29W
05/24/2021 M1.23 INCH PENNINGTON SD COCORAHS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN 2 NE BOX ELDER 44.14N 103.05W
05/24/2021 M1.27 INCH PENNINGTON SD COCORAHS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN 14 NW EDGEMONT 43.45N 104.02W
05/24/2021 M1.56 INCH FALL RIVER SD COCORAHS
24-HOUR RAINFALL.
0800 AM HEAVY RAIN 1 ESE PACTOLA RES 44.06N 103.48W
05/24/2021 M1.28 INCH PENNINGTON SD CO-OP OBSERVER
STORM TOTAL
0900 AM HEAVY RAIN LEAD 44.35N 103.75W
05/24/2021 M1.04 INCH LAWRENCE SD CO-OP OBSERVER
STORM TOTAL
&&
EaganThe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:45 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Meade, Ziebach | 58 min |
| May 23, 7:42 PM MDT | Special Weather Statement | UNR | Todd | 48 min |
| May 23, 8:18 PM MDT | Special Weather Statement | UNR | Todd | 42 min |
| May 23, 8:49 PM MDT | Special Weather Statement | UNR | Tripp | 26 min |
| May 23, 8:58 PM MDT | Severe Thunderstorm Warning | UNR | Tripp | 47 min |
Nearby
Wind Advisories in South Dakota, 2021Every wind advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.